On Some Inequalities Involving Three or More Means
Mustapha Raïssouli and
Mohamed Chergui
Abstract and Applied Analysis, 2016, vol. 2016, 1-8
Abstract:
We investigate some results about mean-inequalities involving a large number of bivariate means. As application, we derive a lot of inequalities between four or more means among the standard means known in the literature.
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/1249604.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/1249604.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:1249604
DOI: 10.1155/2016/1249604
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().